Skip to Content

Coricidin HBP Cough/Cold - what happens if you take to many?

Question is Closed
Report Favorite

Answers (1)

8 Aug 2009

from http://www.drugs.com/mtm/coricidin-hbp-cough-cold.html

What happens if I overdose?
Seek emergency medical attention if you think you have used too much of this medicine.

Overdose symptoms may include feeling restless or nervous, nausea, vomiting, stomach pain, dizziness, drowsiness, dry mouth, warmth or tingly feeling, or seizure (convulsions).

Votes: +0

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

My husband has high blood pressure and is taking Cheratussin AC for his cough, but he has nasal?

... drainage - can he also take Coricidin HBP?

1 answer 30 Oct 2009

Addicted to Coricidin HBP Cough/Cold, trying to quit & have bloating & face puffiness, anyone else?

I am addicted to coricidin c/c. I am trying to quit and I want to know is... anyone else having problems with bloating or face puffiness?

1 answer 6 Aug 2011

Coricidin HBP Cold & Flu - how long after having a bloody stool does this medicine take effect to be

... a serious issue? if u take 11 after seeing this could it lead to death?

1 answer 10 Aug 2013